# SDR RAIA201809180006

- Difficulty date: September 18, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL HAVE CORROSION ON UPPER SURFACE BETWEEN FRAMES 29-30.  REMOVE AND REPLACED FLOOR SILL.
